Preobraženiâta na slavânskiâ perfekt

Ivančev, S.: Preobraženiâta na slavânskiâ perfekt. Dissertationes slavicae. sectio linguistica, (17). pp. 7-13. (1985)

[img] Cikk, tanulmány, mű
dissert_slav_ling_017_007-013.pdf

Download (903kB)
Item Type: Article
Journal or Publication Title: Dissertationes slavicae. sectio linguistica
Date: 1985
Volume: 17
Page Range: pp. 7-13
ISSN: 0237-9554
Language: bolgár
Uncontrolled Keywords: Nyelvtudomány
Additional Information: Bibliogr.: 13. p.
Date Deposited: 2016. Oct. 15. 07:05
Last Modified: 2016. Oct. 15. 07:05
URI: http://acta.bibl.u-szeged.hu/id/eprint/1233

Actions (login required)

View Item View Item